MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported that after an intraocular lens (iol) implantation procedure, she had several concerns, a month later she had a yag surgery and the vision was worsened than before the surgery.Additional information was requested.There are two medical device reports associated with this patient.This report is associated with the right eye.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was requested and received from patient stating that physician was contacted as she still have the diminished eyesight in right eye especially.There was something causing obstructed vision in that eye.It¿s was not like a foreign object.Patient do have lasik scheduled for next month.
 
Additional Manufacturer Narrative
Additional information was added in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated product information was not provided.The product investigation could not identify a root cause for the reported complaint.The product was not returned.The reporter was the patient.Patient indicated a yag was conducted, but the reason was not provided.Patient indicated they are scheduled for future lasik.There has been no response from the impaling facility to the request for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was added in b.5., b.6., b.7.And d.10.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received stating that the patient was educated that rings & halos will be noticeable around lights due to lens design.Patient elected to proceed with lens with the understanding that rings and halos remain around lights at night.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19642744
Report Number1119421-2024-01232
Device Sequence Number12549284
Product Code MJP
UDI-Device Identifier00380652458481
UDI-Public(01)00380652458481(17)260501(11)220503(10)15401628(21)15401628041
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberCCWTT5
Device Catalogue NumberCCWTT5.220
Device Lot Number15401628
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/10/2024
08/20/2024
09/24/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/07/2024
09/12/2024
10/22/2024
Date Device Manufactured05/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC.; CLAREON MONARCH IV IOL INJECTOR.; MONARCH II LOADING FORCEPS.; MONARCH III IOL CARTRIDGE D.; ORA SYSTEM WITH VERIFEYE MESSAGING, CART.; ORA SYSTEM WITH VERIFEYE MESSAGING.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale